# SDR AALA20150611004

- Difficulty date: June 9, 2015
- Submitted: June 11, 2015
- Operation: Air carrier
- Aircraft: N568AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49349
- Aircraft time: 87,604 hours, 40,109 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Oil Cooler
- Condition: Faulty
- Location: Csd
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J, H
- Precautionary procedure: A

## Discrepancy

AIR INTERRUPT, DURING CRUISE, RECEIVED LT CONSTANT SPEED DRIVE OVER TEMP INDICATION.  CREW DISCONNECTED LT CONSTANT SPEED DRIVE.  R & R LT CONSTANT SPEED DRIVE IAW AMM 24-10-01, LEFT GEN IAW AMM 24-20-01 & LT CONSTANT SPEED DRIVE OIL COOLER IAW AMM 24-10-03.  PERFORMED OPERATIONAL & LEAK CHECKS.  SYSTEM CHECKED NORMAL. SEE ALSO AALA20150609007 & AALA20150611003.
